# SDR CKSA97099

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, AFT ACCESSORY COMPARTMENT HAS SURFACE CORROSION ON FUSELAGE SKIN AND FRAME BETWEEN MANUFACTURE SPLICE AND 1500 FROM LONGERON 28 RT TO LONGERON 28 LT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW DC8 SRM 53-2-0 FIGURE 2.  TREATED AREA IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW SRM 51-1-20D.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 93460.
